MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SROM MI TRIANGLE MILLER FRAME; HOLDER

DEPUY ORTHOPAEDICS, INC. 1818910 SROM MI TRIANGLE MILLER FRAME; HOLDER
Catalog Number 257608000
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the milling frame jammed up and wouldn¿t advance to ream for spout.No surgical delay.
 
Additional Manufacturer Narrative
(b)(4).Examination of the returned instrument confirmed the complaint.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SROM MI TRIANGLE MILLER FRAME
Common Device Name
HOLDER
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7552765
Report Number1818910-2018-60813
Device Sequence Number179004
Product Code HWT
UDI-Device Identifier10603295145707
UDI-Public10603295145707
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number257608000
Device Lot NumberAF1205
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2018
Initial Date Received by Manufacturer 05/02/2018
Supplement Date Received by Manufacturer09/05/2018
Initial Report FDA Received Date05/30/2018
Supplement Report FDA Received Date09/12/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age36 YR